Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 107-118 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Thi Hong Diem H. Variational Approximations of a Dual Pair of Mathematical Programming Problems. MACO. 2020; 1 (1) :107-118
URL: http://maco.lu.ac.ir/article-1-49-en.html
Abstract:   (1055 Views)
We study variational approximations of a dual pair of mathematical programming problems in terms of epi/hypo-convergence and inside epi/hypo-convergence of approximating Lagrange functions of the pair. First, the Painlevé -Kuratowski convergence of approximate saddle points of approximating Lagrange functions is established under the inside epi/hypo-convergence of these approximating Lagrange functions. From this, we obtain a couple of solutions of the pair of problems and a strong duality. Under a stronger variational convergence called ancillary tight epi/hypo-convergence, we obtain the Painle vé-Kuratowski convergence of approximate minsup-points and approximate maxinf-points of approximating Lagrange functions (when approximate saddle points are not necessary to exist).
Full-Text [PDF 139 kb]   (387 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2020/06/16

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.